Also known as: Influenza jab, Flu shot
Hello everyone, I'm 36 years old female I had a flu shot this year and it was for my school. I have never been sick and I never got flu shot before and ever since I got the flu shot my health is going down hill. I got the flu shot in March of 2018 and now we are in April and still sick. I'm sick with flu and headaches. I don't know who does this work. Why am I sick after the flu shot..
I haven't had flu for the two years I have been using it
I had my first flu jab in October 2015 ,after two weeks I was had internet shaking ,I had various tests ,heart,thyroid ,etc blood tests all came back o k . In march 2016 the shaking went away . Because no attachment to the jab had been thought about ,I had this years jab in October 2017 . Two weeks later yes internal shaking .lots more tests still all coming back clear . I've put this on here as I'd like to know if anyone has experienced the same or similar
no side effects were experienced and to date I have not had a serious cold.